Alert archive / Missouri / River Flood Warnings in 2022
River Flood Warning 70, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 5, 2022, 9:19 PM CDT for Saint Charles County, Saint Louis County, Missouri. It took effect at May 6, 2022, 2:20 AM CDT. It was in force for 49 hr.
The area
The outline as issued.
The facts
- Issued
- May 5, 2022, 9:19 PM CDT (02:19 UTC)
- In effect from
- May 6, 2022, 2:20 AM CDT
- Expired
- May 8, 2022, 3:41 AM CDT
- In force
- 49 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
The radar
The St Louis radar (KLSX), 25 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River at St. Charles (SCLM7).
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 30 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06935965, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
261
WGUS43 KLSX 060219
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
919 PM CDT Thu May 5 2022
...The National Weather Service in St Louis MO has issued a Flood
Warning for the following rivers in Missouri...
Missouri River at St. Charles.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions change.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-189-071430-
/O.NEW.KLSX.FL.W.0070.220506T0720Z-220510T0131Z/
/SCLM7.1.ER.220506T0720Z.220507T1200Z.220508T1930Z.NO/
919 PM CDT Thu May 5 2022
...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO MONDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Missouri River at St. Charles.
* WHEN...From late tonight to Monday evening.
* IMPACTS...At 27.0 feet, The Katy Trail begins flooding near this
height along Hawning Road, about 2 miles north northeast of the
Highway 370 bridge.
* ADDITIONAL DETAILS...
- At 9:00 PM CDT Thursday the stage was 24.1 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 27.5 feet Saturday
morning. It will then fall below flood stage early Sunday
afternoon.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Fri Sat Sun Mon Tue
Missouri River
St. Charles 25.0 24.1 27.1 26.8 24.7 23.8 22.1
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$
Glass5 follow-up statements
505
WGUS83 KLSX 061536
FLSLSX
Flood Statement
National Weather Service St Louis MO
1036 AM CDT Fri May 6 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Missouri River at Hermann.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River at St. Charles.
Missouri River at Washington.
Missouri River near Chamois.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-189-080345-
/O.EXT.KLSX.FL.W.0070.000000T0000Z-220509T1342Z/
/SCLM7.1.ER.220506T0536Z.220507T0000Z.220508T0742Z.NO/
1036 AM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at St. Charles.
* WHEN...Until Monday morning.
* IMPACTS...At 27.0 feet, The Katy Trail begins flooding near this
height along Hawning Road, about 2 miles north northeast of the
Highway 370 bridge.
* ADDITIONAL DETAILS...
- At 10:00 AM CDT Friday the stage was 26.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:00 AM CDT Friday was 26.6 feet.
- Forecast...The river is expected to rise to a crest of 26.7
feet this evening. It will then fall below flood stage early
Sunday morning.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sat Sun Mon Tue Wed
Missouri River
St. Charles 25.0 26.6 26.3 23.9 22.9 22.4 MSG
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$
MOC071-219-080345-
/O.EXT.KLSX.FL.W.0060.000000T0000Z-220509T1245Z/
/WHGM7.1.ER.220505T2251Z.220506T1315Z.220508T0045Z.NO/
1036 AM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at Washington.
* WHEN...Until Monday morning.
* IMPACTS...At 21.0 feet, Wastewater plant turns pumps on.
* ADDITIONAL DETAILS...
- At 9:45 AM CDT Friday the stage was 21.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:45 AM CDT Friday was 21.8 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow evening and continue falling to 14.7 feet Wednesday
morning.
- Flood stage is 20.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sat Sun Mon Tue Wed
Missouri River
Washington 20.0 21.8 20.8 18.2 17.9 16.7 MSG
&&
LAT...LON 3865 9078 3859 9072 3851 9089 3861 9123
3866 9119
$$
MOC073-139-080345-
/O.EXT.KLSX.FL.W.0054.000000T0000Z-220511T0300Z/
/HRNM7.1.ER.220505T1641Z.220506T1400Z.220509T2100Z.NO/
1036 AM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TUESDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at Hermann.
* WHEN...Until late Tuesday evening.
* IMPACTS...At 25.0 feet, City Lions Club Athletic Field begins to
flood.
* ADDITIONAL DETAILS...
- At 9:30 AM CDT Friday the stage was 24.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:30 AM CDT Friday was 24.5 feet.
- Forecast...The river is expected to fall below flood stage
Monday afternoon and continue falling to 13.0 feet Friday
morning.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sat Sun Mon Tue Wed
Missouri River
Hermann 21.0 24.4 23.0 21.2 21.2 19.3 16.3
&&
LAT...LON 3873 9161 3875 9136 3866 9119 3861 9123
3866 9139 3866 9161
$$
MOC027-151-080345-
/O.EXT.KLSX.FL.W.0053.000000T0000Z-220508T1700Z/
/CMSM7.1.ER.220505T1836Z.220506T1200Z.220507T0500Z.NO/
1036 AM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River near Chamois.
* WHEN...Until early Sunday afternoon.
* IMPACTS...At 17.0 feet, Flood Stage: Lower lying bottom land
begins to flood.
* ADDITIONAL DETAILS...
- At 7:00 AM CDT Friday the stage was 18.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:00 AM CDT Friday was 18.5 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 10.2 feet
Wednesday morning.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sat Sun Mon Tue Wed
Missouri River
Chamois 17.0 18.5 15.9 13.9 12.8 11.4 MSG
&&
LAT...LON 3864 9198 3871 9185 3873 9161 3866 9161
3865 9190 3858 9194
$$
Fuchs996
WGUS83 KLSX 070130
FLSLSX
Flood Statement
National Weather Service St Louis MO
830 PM CDT Fri May 6 2022
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River at St. Charles.
Missouri River at Washington.
Missouri River at Hermann.
Missouri River near Chamois.
Osage River near Mari-Osa Campground.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-189-081330-
/O.EXT.KLSX.FL.W.0070.000000T0000Z-220509T0500Z/
/SCLM7.1.ER.220506T0536Z.220506T2230Z.220507T2300Z.NO/
830 PM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at St. Charles.
* WHEN...Until early Monday morning.
* IMPACTS...At 27.0 feet, The Katy Trail begins flooding near this
height along Hawning Road, about 2 miles north northeast of the
Highway 370 bridge.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Friday the stage was 26.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Friday was 26.8 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow evening and continue falling to 20.8 feet Wednesday
evening.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Missouri River
St. Charles 25.0 26.8 24.9 22.6 22.2 22.1 20.8
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$
MOC071-219-081330-
/O.EXT.KLSX.FL.W.0060.000000T0000Z-220509T0325Z/
/WHGM7.1.ER.220505T2251Z.220506T1500Z.220507T1525Z.NO/
830 PM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at Washington.
* WHEN...Until late Sunday evening.
* IMPACTS...At 21.0 feet, Wastewater plant turns pumps on.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Friday the stage was 21.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 PM CDT Friday was 21.8 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning and continue falling to 13.7 feet
Wednesday evening.
- Flood stage is 20.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Missouri River
Washington 20.0 21.4 19.0 16.9 16.9 16.4 13.7
&&
LAT...LON 3865 9078 3859 9072 3851 9089 3861 9123
3866 9119
$$
MOC073-139-081330-
/O.EXT.KLSX.FL.W.0054.000000T0000Z-220509T0900Z/
/HRNM7.1.ER.220505T1641Z.220506T1400Z.220508T0300Z.NO/
830 PM CDT Fri May 6 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at Hermann.
* WHEN...Until early Monday morning.
* IMPACTS...At 25.0 feet, City Lions Club Athletic Field begins to
flood.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Friday the stage was 23.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM CDT Friday was 24.5 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow evening and continue falling to 12.8 feet
Friday evening.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Missouri River
Hermann 21.0 23.7 21.3 19.9 20.4 19.1 16.1
&&
LAT...LON 3873 9161 3875 9136 3866 9119 3861 9123
3866 9139 3866 9161
$$
MOC027-151-081330-
/O.CON.KLSX.FL.W.0053.000000T0000Z-220509T1100Z/
/CMSM7.1.ER.220505T1836Z.220507T0600Z.220507T2300Z.NO/
830 PM CDT Fri May 6 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River near Chamois.
* WHEN...Until Monday morning.
* IMPACTS...At 17.0 feet, Flood Stage: Lower lying bottom land
begins to flood.
* ADDITIONAL DETAILS...
- At 7:00 AM CDT Friday the stage was 18.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:00 AM CDT Friday was 18.5 feet.
- Forecast...The river is expected to rise to a crest of 18.6
feet just after midnight tonight. It will then fall below
flood stage tomorrow evening.
- Flood stage is 17.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Missouri River
Chamois 17.0 18.5 16.9 14.7 12.6 11.0 9.6
&&
LAT...LON 3864 9198 3871 9185 3873 9161 3866 9161
3865 9190 3858 9194
$$
MOC051-151-081330-
/O.CON.KLSX.FL.W.0052.000000T0000Z-220509T0300Z/
/MOAM7.1.ER.220505T1700Z.220506T1700Z.220507T2100Z.UU/
830 PM CDT Fri May 6 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE SUNDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Osage River near Mari-Osa Campground.
* WHEN...Until late Sunday evening.
* IMPACTS...At 20.0 feet, Near this stage the lowest two campsites
at Mari-Osa campground begin flooding.
* ADDITIONAL DETAILS...
- At 12:00 PM CDT Friday the stage was 20.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:00 PM CDT Friday was 20.5 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow afternoon and continue falling to 12.5 feet
Wednesday evening.
- Flood stage is 19.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sat Sun Mon Tue Wed
Osage River
Mari-Osa Campground 19.0 20.5 18.7 16.6 14.7 13.5 12.5
&&
LAT...LON 3849 9199 3849 9202 3847 9202 3853 9204
3853 9202
$$
Glass365
WGUS83 KLSX 071549
FLSLSX
Flood Statement
National Weather Service St Louis MO
1049 AM CDT Sat May 7 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Missouri River at Hermann.
...The Flood Warning is cancelled for the following rivers in
Missouri...
Missouri River near Chamois.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River at Washington.
Missouri River at St. Charles.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC027-151-071700-
/O.CAN.KLSX.FL.W.0053.000000T0000Z-220507T1549Z/
/CMSM7.1.ER.220505T1836Z.220506T1200Z.220507T0224Z.NO/
1049 AM CDT Sat May 7 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Missouri River near Chamois.
* ADDITIONAL DETAILS...
- At 7:00 AM CDT Saturday the stage was 16.0 feet.
- Forecast...The river is expected to fall to 8.9 feet Thursday
morning.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sun Mon Tue Wed Thu
Missouri River
Chamois 17.0 16.0 13.4 10.8 11.3 10.0 MSG
&&
LAT...LON 3864 9198 3871 9185 3873 9161 3866 9161
3865 9190 3858 9194
$$
MOC071-219-090315-
/O.EXT.KLSX.FL.W.0060.000000T0000Z-220509T0312Z/
/WHGM7.N.ER.220505T2251Z.220506T1500Z.220507T1512Z.NO/
1049 AM CDT Sat May 7 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Missouri River at Washington.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 21.0 feet, Wastewater plant turns pumps on.
* ADDITIONAL DETAILS...
- At 9:45 AM CDT Saturday the stage was 20.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:45 AM CDT Saturday was 21.7 feet.
- Forecast...The river is expected to fall to 11.4 feet
Thursday morning.
- Flood stage is 20.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sun Mon Tue Wed Thu
Missouri River
Washington 20.0 20.1 17.6 16.4 15.1 13.0 MSG
&&
LAT...LON 3865 9078 3859 9072 3851 9089 3861 9123
3866 9119
$$
MOC073-139-090400-
/O.EXT.KLSX.FL.W.0054.000000T0000Z-220509T1400Z/
/HRNM7.1.ER.220505T1641Z.220506T1400Z.220508T0800Z.NO/
1049 AM CDT Sat May 7 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at Hermann.
* WHEN...Until late Monday morning.
* IMPACTS...At 22.3 feet, Southern portions of Old Rock Road and
Twisters Road south of Rhineland begin flooding near this height.
* ADDITIONAL DETAILS...
- At 10:30 AM CDT Saturday the stage was 22.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:30 AM CDT Saturday was 24.3 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 12.0 feet Saturday
morning.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sun Mon Tue Wed Thu
Missouri River
Hermann 21.0 22.4 20.6 19.1 17.9 15.5 13.6
&&
LAT...LON 3873 9161 3875 9136 3866 9119 3861 9123
3866 9139 3866 9161
$$
MOC183-189-090400-
/O.CON.KLSX.FL.W.0070.000000T0000Z-220509T0500Z/
/SCLM7.1.ER.220506T0536Z.220506T2230Z.220507T2300Z.NO/
1049 AM CDT Sat May 7 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY MONDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at St. Charles.
* WHEN...Until early Monday morning.
* IMPACTS...At 25.0 feet, The right bank downstream overflows,
flooding agricultural bottomland. Near this stage, Missouri Route
H at Island Road will be closed in both directions.
* ADDITIONAL DETAILS...
- At 10:30 AM CDT Saturday the stage was 25.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:30 AM CDT Saturday was 26.8 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 19.0 feet Thursday
morning.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg 1 pm Sun Mon Tue Wed Thu
Missouri River
St. Charles 25.0 25.9 23.2 22.2 21.3 20.1 MSG
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$
Maples220
WGUS83 KLSX 080116
FLSLSX
Flood Statement
National Weather Service St Louis MO
816 PM CDT Sat May 7 2022
...The Flood Warning is extended for the following rivers in
Missouri...
Missouri River at St. Charles.
Missouri River at Hermann.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
This product, along with additional weather and stream information,
is available at https://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC183-189-090900-
/O.EXT.KLSX.FL.W.0070.000000T0000Z-220509T0900Z/
/SCLM7.N.ER.220506T0536Z.220506T2230Z.220508T0300Z.NO/
816 PM CDT Sat May 7 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Missouri River at St. Charles.
* WHEN...Until early Monday morning.
* IMPACTS...At 25.0 feet, The right bank downstream overflows,
flooding agricultural bottomland. Near this stage, Missouri Route
H at Island Road will be closed in both directions.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Saturday the stage was 25.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Saturday was 26.8 feet.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 18.9 feet Thursday
evening.
- Flood stage is 25.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sun Mon Tue Wed Thu
Missouri River
St. Charles 25.0 25.2 23.1 21.9 21.3 20.6 18.9
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$
MOC073-139-091330-
/O.EXT.KLSX.FL.W.0054.000000T0000Z-220509T1500Z/
/HRNM7.1.ER.220505T1641Z.220506T1400Z.220508T0900Z.NO/
816 PM CDT Sat May 7 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Missouri River at Hermann.
* WHEN...Until late Monday morning.
* IMPACTS...At 21.3 feet, The southern end of School House Road
south of Rhineland begins flooding near this height.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Saturday the stage was 21.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM CDT Saturday was 23.7 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 12.0 feet Saturday
evening.
- Flood stage is 21.0 feet.
&&
Fld Observed Forecasts (7 pm CDT)
Location Stg Stg 7 pm Sun Mon Tue Wed Thu
Missouri River
Hermann 21.0 21.6 20.3 18.6 18.5 16.1 13.8
&&
LAT...LON 3873 9161 3875 9136 3866 9119 3861 9123
3866 9139 3866 9161
$$
Carney365
WGUS83 KLSX 080841
FLSLSX
Flood Statement
National Weather Service St Louis MO
341 AM CDT Sun May 8 2022
...The Flood Warning is cancelled for the following river in
Missouri...
Missouri River at St. Charles.
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
MOC183-189-080945-
/O.CAN.KLSX.FL.W.0070.000000T0000Z-220508T0841Z/
/SCLM7.N.ER.220506T0536Z.220506T2230Z.220508T0337Z.NO/
341 AM CDT Sun May 8 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Missouri River at St. Charles.
* ADDITIONAL DETAILS...
- At 3:30 AM CDT Sunday the stage was 24.6 feet.
- Forecast...The river is expected to fall to 18.9 feet
Thursday evening.
&&
Fld Observed Forecasts (1 am CDT)
Location Stg Stg 1 am Mon Tue Wed Thu Fri
Missouri River
St. Charles 25.0 24.6 22.8 21.6 21.3 20.2 MSG
&&
LAT...LON 3891 9033 3886 9018 3881 9017 3859 9072
3865 9078
$$
ByrdWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 5, 6:55 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, May 5, 6:55 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 655 PM CDT Thu May 5 2022 .SHORT TERM... (Through Late Friday Night) Issued at 242 PM CDT Thu May 5 2022 This morning's soaking rain has moved out of the area, though a stacked cyclone remains to just to the west of the region. This system will continue to drift east, bringing another round of precipitation into central/southern MO as the center of the low moves into the region late this evening. On and off showers will then spread across the region overnight, lingering until the low departs the region tomorrow afternoon. We may see a few thunderstorms embedded within the showers, mainly south of the I-70 corridor, though very limited instability will keep these few a far between. The lack of deep convection should keep additional precip totals in check, with amounts generally expected to be less than 1". However, the HREF probability matched mean QPF, which preserves some of the higher precip bullseyes in the individual CAMS, does show additional QPF exceeding 1" over a small portion of our forecast area. Should this heavier precipitation fall over areas that have already received 2-3", generally between the Missouri and Meramec Rivers, it may exacerbate any lingering flooding issues. Continued showers, overcast skies, and generally northerly winds will keep temperatures quite cool tomorrow. BSH .LONG TERM... (Saturday through Next Thursday) Issued at 242 PM CDT Thu May 5 2022 By Saturday morning, the cyclone responsible for today's wet weather will be pushing through the Mid-Atlantic states, which will draw much of the moisture responsible for Friday's rain and clouds out of the area. Meanwhile a broad trough will be digging into the Pacific Northwest, deepening a surface trough over the High Plains as it pushes eastward through the day. Downstream of the trough, deep ridging will amplify over the Midwest, with the ridge axis pushing east of the Mississippi sometime on Saturday. As the ridge shifts east, winds over the mid-Mississippi River Valley will shift from the north/east to the south by Saturday afternoon or evening. The initially cool winds on Saturday, along with any lingering clouds associated with the departing low, will result in a chilly start to the day. Temperatures will then climb rapidly and reach to just below normal by the afternoon. Southerly flow will intensify on Saturday night and Sunday as the PacNW trough pushes further inland and the surface trough/low deepens over the Plains. Increasing southerly winds draw even warmer air into the region, with both the NAEFS and ECMWF ensemble means topping the 90th climatological percentile across much of the forecast area by Sunday afternoon. The southerly winds will also advect deeper moisture into the region, though there is some uncertainty as to whether this increasing moisture will be sufficient to result in precipitation. Roughly 30% of ensemble members are spitting out measurable precipitation somewhere in our forecast area, with the majority of those members residing in the GEFS system. If we do see any precip, the odds of seeing any impactful showers or thunderstorms appears quite low; virtually none of the ensemble members show even 0.01" of QPF on Sunday, and the probability for any more than 500 J/kg of MUCAPE is quite low. The upper level flow will further amplify as we move into the work week with the ridge expanding across the eastern half of CONUS and a reinforcing shortwave deepening the trough over the western CONUS. This will result in deep southwesterly flow over the central portion of the country and will continue to advect even warmer temperatures into the region. On Monday, Tuesday, and Wednesday, both the ECMWF and NAEFS ensemble mean 850 temps are at or near climatological maximums area-wide. With rising heights aloft largely keeping a lid on precipitation chances and limiting cloud coverage, temperatures should easily push into the upper 80s and will approach record values in most locations. Things may get slightly cooler on Thursday as the upper ridge begins to break down, but considerable differences remain in the guidance this far out. Nevertheless, we can say the the well above normal temperatures will continue into the end of next week. BSH && .AVIATION... (For the 00z TAFs through 00z Friday Evening) Issued at 654 PM CDT Thu May 5 2022 Although flight conditions have improved to VFR or MVFR this evening, a relapse is anticipated later this evening into overnight as IFR stratus redevelops and band of showers likely shifts northeastward into the region. A stray thunderstorm cannot be ruled out but is most favored to occur across southeastern MO and southwestern IL. Light showers or drizzle could linger at St. Louis metro terminals through at least at portion of Friday morning. Otherwise, flight conditions should become increasingly dry and gradually improve to MVFR from late morning onward as IFR ceilings lift/scatter. Winds will generally back from northeasterly to northerly or northwesterly throughout the TAF period and occasionally gust to around 20 kt by Friday afternoon. Pfahler && .CLIMATE... Issued at 314 AM CDT Thu May 5 2022 Record highs for Monday, May 9 STL 92 (1934) COU 91 (1895) UIN 90 (1963) Record highs for Tuesday, May 10 STL 91 (1963) COU 91 (1928) UIN 92 (2011) Record highs for Wednesday, May 11 STL 91 (2011) COU 90 (1914) UIN 88 (2000) && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 5, 2:54 PM CDT, 6 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 254 PM CDT Thu May 5 2022 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-062000- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 254 PM CDT Thu May 5 2022 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are possible across the area overnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms are possible on Sunday and again on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. BSH
In the hours before
Local storm report, May 5, 3:31 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
331 PM CDT THU MAY 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN 1 E CREVE COEUR 38.66N 90.42W
05/05/2022 M2.13 INCH ST. LOUIS MO TRAINED SPOTTER
RAINFALL TOTAL SINCE APPROXIMATELY 6 P.M. ON
5/4.
&&
MAPLESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:07 PM CDT | River Flood Warning | LSX | Lincoln | 45 hr |
| May 5, 8:57 PM CDT | River Flood Warning | LSX | Marion | 4 days |
| May 5, 9:06 PM CDT | River Flood Warning | LSX | Crawford | 31 hr |
| May 6, 8:29 AM CDT | River Flood Warning | LSX | Osage | 4 days |
| May 6, 9:45 AM CDT | River Flood Warning | LSX | Jefferson | 42 hr |
| May 6, 10:45 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
| May 6, 10:45 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| May 6, 10:47 AM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 5 days |
Nearby
River Flood Warnings in Missouri, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.